| Model Number |
101/815/080 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes bluselect was found to be deviated downward and difficult to remove the inner cannula.This was observed with many trachs.